Advertisement

Journal of Applied Mathematics and Computing

, Volume 59, Issue 1–2, pp 585–596 | Cite as

Monotone iterative technique for a coupled system of nonlinear Hadamard fractional differential equations

  • Wengui YangEmail author
Original Research

Abstract

In this paper, we investigate the extremal solutions for a coupled system of nonlinear Hadamard fractional differential equations with Cauchy initial value conditions. By using the comparison principle and the monotone iterative technique combined with the method of upper and lower solutions, we obtain the existence and iterative methods of extremal solution to the system. Finally, an example with numerical simulation is given to show the effectiveness of our main results.

Keywords

Hadamard fractional differential equations Extremal solutions Monotone iterative technique Upper and lower solutions 

Mathematics Subject Classification

34B18 26A33 34A34 

Notes

Acknowledgements

The author would like to thank the editors and the anonymous referees for their constructive comments and suggestions which led to improvement of the original manuscript.

References

  1. 1.
    Agarwal, R.P., Ahmad, B., Nieto, J.J.: Fractional differential equations with nonlocal (parametric type) anti-periodic boundary conditions. Filomat 31(5), 1207–1214 (2017)MathSciNetCrossRefGoogle Scholar
  2. 2.
    Ahmad, B., Nieto, J.J.: Existence results for nonlinear boundary value problems of fractional integrodifferential equations with integral boundary conditions. Bound. Value Problems 2009, 708576 (2009)MathSciNetzbMATHGoogle Scholar
  3. 3.
    Ahmad, B., Ntouyas, S.K.: On Hadamard fractional integro-differential boundary value problems. J. Appl. Math. Comput. 47, 119–131 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Ahmad, B., Ntouyas, S.K.: A fully Hadamard type integral boundary value problem of a coupled system of fractional differential equations. Fract. Calc. Appl. Anal. 17, 348–360 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Ahmad, B., Ntouyas, S.K., Alsaedi, A.: New results for boundary value problems of Hadamard-type fractional differential inclusions and integral boundary conditions. Bound. Value Problems 2013, 275 (2013)MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Ahmadkhanlu, A.: Existence and uniqueness results for a class of fractional differential equations with an integral fractional boundary condition. Filomat 31(5), 1241–1249 (2017)MathSciNetCrossRefGoogle Scholar
  7. 7.
    Aljoudi, S., Ahmad, B., Nieto, J.J., Alsaedi, A.: A coupled system of Hadamard type sequential fractional differential equations with coupled strip conditions. Chaos Soliton Fract. 91, 39–46 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Alsaedi, A., Ntouyas, S.K., Ahmad, B., Hobiny, A.: Nonlinear Hadamard fractional differential equations with Hadamard type nonlocal non-conserved conditions. Adv. Differ. Equ. 2015, 285 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Cabada, A., Wang, G.: Positive solutions of nonlinear fractional differential equations with integral boundary value conditions. J. Math. Anal. Appl. 389, 403–411 (2012)MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Gorenflo, R., Kilbas, A.A., Mainardi, F., Rogosin, S.V.: Mittag–Leffler Functions, Related Topics and Applications. Springer, New York (2014)CrossRefzbMATHGoogle Scholar
  11. 11.
    Guo, D.J., Lakshmikantham, V.: Nonlinear Problems in Abstract Cones. Academic Press, Boston (1988)zbMATHGoogle Scholar
  12. 12.
    Henderson, J., Luca, R.: Boundary Value Problems for Systems of Differential, Difference and Fractional Equations: Positive Solutions. Elsevier, Amsterdam (2015)zbMATHGoogle Scholar
  13. 13.
    Kilbas, A.A., Srivastava, H.M., Trujillo, J.J.: Theory and Applications of Fractional Differential Equations. Elsevier Science B.V, Amsterdam (2006)zbMATHGoogle Scholar
  14. 14.
    Ladde, G.S., Lakshmikantham, V., Vatsala, A.S.: Monotone Iterative Techniques for Nonlinear Differential Equations. Pitman, Belmonth (1998)zbMATHGoogle Scholar
  15. 15.
    Li, M., Wang, J.: Analysis of nonlinear Hadamard fractional differential equations via properties of Mittag–Leffler functions. J. Appl. Math. Comput. 51, 487–508 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  16. 16.
    Liu, X., Jia, M., Ge, W.: The method of lower and upper solutions for mixed fractional four-point boundary value problem with \(p\)-Laplacian operator. Appl. Math. Lett. 65, 56–62 (2017)MathSciNetCrossRefzbMATHGoogle Scholar
  17. 17.
    Liu, S., Wang, H., Li, X., Li, H.: The extremal iteration solution to a coupled system of nonlinear conformable fractional differential equations. J. Nonlinear Sci. Appl. 10, 5082–5089 (2017)MathSciNetCrossRefGoogle Scholar
  18. 18.
    Ntouyas, S.K., Tariboon, J.: Fractional integral problems for Hadamard–Caputo fractional Langevin differential inclusions. J. Appl. Math. Comput. 51, 13–33 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  19. 19.
    Rao, S.N.: Multiplicity of positive solutions for coupled system of fractional differential equation with \(p\)-Laplacian two-point BVPs. J. Appl. Math. Comput. 55, 41–58 (2017)MathSciNetCrossRefzbMATHGoogle Scholar
  20. 20.
    Thiramanus, P., Ntouyas, S.K., Tariboon, J.: Positive solutions for Hadamard fractional differential equations on infinite domain. Adv. Differ. Equ. 2016, 83 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  21. 21.
    Wang, G., Agarwal, R.P., Cabada, A.: Existence results and the monotone iterative technique for systems of nonlinear fractional differential equations. Appl. Math. Lett. 25, 1019–1024 (2012)MathSciNetCrossRefzbMATHGoogle Scholar
  22. 22.
    Yang, W.: Positive solutions for nonlinear Caputo fractional differential equations with integral boundary conditions. J. Appl. Math. Comput. 44, 39–59 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  23. 23.
    Yang, W.: Positive solutions for singular Hadamard fractional differential system with four-point coupled boundary conditions. J Appl. Math. Comput. 49, 357–381 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  24. 24.
    Yang, W.: Positive solutions for singular coupled integral boundary value problems of nonlinear Hadamard fractional differential equations. J. Nonlinear Sci. Appl. 8, 110–129 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  25. 25.
    Yang, W., Qin, Y.: Positive solutions for nonlinear Hadamard fractional differential equations with integral boundary conditions. SCIENCEASIA 43, 201–206 (2017)CrossRefGoogle Scholar
  26. 26.
    Wang, H., Liu, Y., Zhu, H.: Existence and stability for Hadamard \(p\)-type fractional functional differential equations. J. Appl. Math. Comput. 55, 549–562 (2017)MathSciNetCrossRefzbMATHGoogle Scholar
  27. 27.
    Zhou, Y.: Basic Theory of Fractional Differential Equations. World Scientific, Singapore (2014)CrossRefzbMATHGoogle Scholar
  28. 28.
    Zhou, Y., Peng, L.: Weak solution of the time-fractional Navier–Stokes equations and optimal control. Comput. Math. Appl. 73, 1016–1027 (2017)MathSciNetCrossRefzbMATHGoogle Scholar
  29. 29.
    Zuo, X., Yang, W.: Existence results for nonlinear fractional integrodifferential equations with antiperiodic type integral boundary conditions. J. Comput. Anal. Appl. 18, 1065–1076 (2015)MathSciNetzbMATHGoogle Scholar

Copyright information

© Korean Society for Computational and Applied Mathematics 2018

Authors and Affiliations

  1. 1.School of MathematicsSoutheast UniversityNanjingChina
  2. 2.Department of Public EducationSanmenxia PolytechnicSanmenxiaChina

Personalised recommendations